National Changhua University of Education Institutional Repository : Item 987654321/8863
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6480/11652
Visitors : 21278704      Online Users : 255
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/8863

Please use this identifier to cite or link to this item:

Title: Estimation of Maximal Operator for Fractional Order K.
Authors: H. C. Lai;L. J. Lin
Contributors: 數學系
Date: 1973-11
Issue Date: 2011-05-10T06:44:31Z
Publisher: Tamkang University
Relation: Tamkang Journal of Mathematics, 4(2):175-186
Appears in Collections:[math] Periodical Articles

Files in This Item:

There are no files associated with this item.

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback